# SDR AALA202310117857

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A320*
- Aircraft serial: 5751
- Aircraft time: 31,360 hours, 12,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 4L DOOR DIFFICULT TO ARM. MAINTENANCE REMOVED FOD FROM THE GIRT BAR AREA AND LUBED THE GIRT BAR FITTINGS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMLISHED WITH NO FRICTION NOTED.
